# SDR 96ZZZM263

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39019
- Make and model: Beech 1900C
- Aircraft serial: UC39
- System (JASC): 2730 · Elevator Control System
- Part: Screw
- Part number: MS27039C128
- Condition: Loose
- Location: Lt Elevator
- Component: Beech, 10161002621
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON LANDING FLARE INTO DENVER, ELEVATOR CONTROL WAS LIMITED TO 2 TO 3 INCHES.  ELEVATOR TRIM WAS USED TO COMPLETE LANDING.  UPON INSPECTION THE COVER OVER THE LEFT ELEVATOR COUNTER BALANCE WEIGHTS WAS FOUND TO BE MISSING ONE SCREW AND THE REMAINING SCREW HAD BACKED OUT AND WAS BINDING ON THE HORIZONTAL STABILIZER.  THE COVER WAS RESECURED AND AIRCRAFT REPOSITIONED TO GRAND ISLAND.
